Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice
Posted in: Hyperthyroidism, and Obesity.

Scared of weight gain

From: Andie1418 - 9 weeks 6 days ago

I have been avoiding my hyperthyroid diagnosis for 2 years because the medication will cause weight gain. Since then I've gained 20 lbs so starting worse off.
Just read about all the things not to do with hyperthyroidism which I've been doing. So worried it has gotten worse.

I've become very depressed over this and am trying to find encouragement in what I can do to avoid or ease weight gain.

I will be getting blood work done tomorrow

Do you find this discussion helpful?
0

1 Response

Is this good advice?
0

Hello, Andie1418. I hope my response helps, even if it's just a little bit.
I would say, if you can, exercise and work out while taking the medications. You may need to talk to your doctor about it as well.
Sincerely trying to help,
seamancc175

SHOW MAIN MENU
SHOW SUB MENU